# SDR DALA2022101006540

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 A.A. - A.D. 01 DISBOND ON ISS 249.6 UPPER SURFACE, LE SLAT 6 TRAILING EDGE WEDGE, RH WING. CORRECTIVE ACTION: SUMMARY OF NRC: 00071 ISS 249.6 UPPER SURFACE, LE SLAT 6 TRAILING EDGE WEDGE, RH WING. WAS REPAIRED PER B757-200 S.R.M. (2442261)
